MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SERVO-U
Medical Device Problem Codes Unintended Collision (1429); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Repair of the device is still ongoing.Further information about faulty parts, device's logs and other circumstances of the issue has been requested but not yet received.Event site name: (b)(6).
 
Event or Problem Description
It was reported that ventilator generated technical error codes indicating power error after approaching too close to mri scanner.There was no patient harm.Manufacturer's ref#: (b)(4).

Brand Name
BASE UNIT SERVO-U MR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25347211
Report Number8010042-2026-0000710
Device Sequence Number15973782
Product Code CBK
UDI-Device Identifier07325710010518
UDI-Public(01)07325710010518(11)251112
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSERVO-U
Device Catalogue Number6888800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown